# SDR CA121108008

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Union
- Part number: DHS61321123
- Condition: Worn
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN-UPS AFTER MAINTENANCE ON OTHER SYSTEMS, AN OIL LEAK IS DETECTED BETWEEN THE ENGINE FULL FLOW CHIP DETECTOR FITTING AND THE THERMOSTATIC VALVE ON THE TRANSMISSION DECK, RT SIDE.  AFTER REMOVAL, THE UNION IN REF IS FOUND SLIGHTLY GROOVED AT THE O`RINGS LOCATION.  PART REPLACED, LEAK CHECK OK.
